A spectral approach for quenched limit theorems for random expanding dynamical systems

Abstract : We prove quenched versions of (i) a large deviations principle (LDP), (ii) a central limit theorem (CLT), and (iii) a local central limit theorem (LCLT) for non-autonomous dynamical systems. A key advance is the extension of the spectral method, commonly used in limit laws for deterministic maps, to the general random setting. We achieve this via multiplicative ergodic theory and the development of a general framework to control the regularity of Lyapunov exponents of twisted transfer operator cocycles with respect to a twist parameter. While some versions of the LDP and CLT have previously been proved with other techniques, the local central limit theorem is, to our knowledge, a completely new result, and one that demonstrates the strength of our method. Applications include non-autonomous (piecewise) expanding maps, defined by random compositions of the form T σ n−1 ω • · · · • T σω • T ω. An important aspect of our results is that we only assume ergodicity and invertibility of the random driving σ : Ω → Ω; in particular no expansivity or mixing properties are required.
Document type :
Journal articles
Liste complète des métadonnées

Cited literature [39 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01591702
Contributor : Sandro Vaienti <>
Submitted on : Thursday, September 21, 2017 - 6:52:03 PM
Last modification on : Friday, June 29, 2018 - 10:37:31 AM

File

1705.02130.pdf
Files produced by the author(s)

Identifiers

Citation

D Dragicevic, G Froyland, C González-Tokman, Sandro Vaienti. A spectral approach for quenched limit theorems for random expanding dynamical systems. Communications in Mathematical Physics, Springer Verlag, 2018, 360 (3), pp.1121-1187. ⟨10.1007/s00220-017-3083-7⟩. ⟨hal-01591702⟩

Share

Metrics

Record views

333

Files downloads

41